I have been on depression medication since last year, I have previously had therapy for two and a half years. I stopped seeing the therapist before four months as I had been on my medicines for a few months. I felt content, and my therapist and I were leaving that school (she was an in-school clinician psychotherapist). I am a freshman this year, I have been very stressed and busy with schoolwork lately kind of feeling down. So my question is before I see my doctor, is it common to get used to dose and need to go up, or maybe start talking to someone again, or both.
Welcome to icliniq.com.
It is common to feel stressed during the freshman year and will take some months to get used to the new routine. Because of the history of clinical depression, it is advisable to consult by your doctor to review your mental state and emotional wellbeing. You can talk to the school and college counselor if available in your campus, and they will be familiar in supporting young people during freshman years. Regarding your medication, Lexapro (escitalopram) is a perfect and effective antidepressant. You are already on a good enough dose of 10 mg once daily. If despite supportive measures, depressive features are persistent, your doctor may consider slightly increasing the dose further. Keep yourself active. Regular walking and exercise will help. Try talking to a loving family and friends regularly.
Article Overview: Postpartum depression (PPD) or postnatal depression is a kind of depression that affects a new mother. 80 % of all new moms experience baby blues, but if the symptoms are severe and it starts affecting your ability to care for your baby, then it is a sign of postpartum depression. Read Article
Postpartum Depression Postpartum depression (PPD) or postnatal depression is a kind of depression that affects a new mother. 80 % of all new moms experience baby blues, but if the symptoms are severe and it starts affecting your ability to care for your baby, then it is a sign of postpartum depress... Read Article
Article Overview: Apart from physical hazards, smoking causes behavioral problems in the form of dependence syndrome, characterized by progressively increasing the amount of smoke, intense craving and withdrawal symptoms in the absence of smoke. Though can be quit on its own, it also requires specific treatment for complete cure. Read Article
Smoking is one of the common modes of substance use. Usually, people smoke cigarettes, pipes, bidis, chillums, hookahs. A common ingredient of smoke is tobacco, derived from dried leaves of the tobacco plant. Tobacco consists of an alkaloid known as nicotine, which is water soluble and is a psychoac... Read Article
Query: Hi doctor, I am suffering from gastric problem for the last one and a half month. I lost 4 kg due to depression. I did my whole body checkup and all the reports are clear. But, I am having pain in my right hand muscle as well as have body pain. Is it due to depression? I studied about leukemia on i... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have gone through your query. There are many causes for weight loss. Weight loss can be due to depression. Even any chronic infection in body can cause weight loss. If you are not taking proper diet due to gastric problem, then this might also the reason for your w... Read Full
Ask your health query to a doctor online?Ask a Psychiatrist Now